# SDR Q2SA20190529419

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 31,536 hours, 4,675 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT GROUNDED. APU TAILPIPE FIRE. REMOTE SHUTDOWN & APU FIRE BOTTLE DISCHARGED. USED DRY CHEMICAL EXTINGUISHER ON EXTERNAL PORTION OF TAILPIPE. PERFORMED APU FIRE INSP PER AMM 49-11-00. ALL DAMAGE INTERNAL TO APU - TURBINE DAMAGED. EXTERNAL DAMAGE INSP C/W IAW 05-51-95 - NO EXTERNAL DAMAGE NOTED. CLEANED EXTERNAL AREA PER AMM 49-11-00. APU DEFERRED IAW MEL 49-11-01 . CAT C. DD 08JUN19. MDDR 112361. MTC PROCEDURES C/W. PLACARDS INSTALLED.
